Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Rheumatology
Volume 2014, Article ID 801072, 4 pages
http://dx.doi.org/10.1155/2014/801072
Case Report

Possible Association of Etanercept, Venous Thrombosis, and Induction of Antiphospholipid Syndrome

1Internal Medicine, Michigan State University, 138 Service Road, A225 Clinical Center, East Lansing, MI 48825, USA
2Internal Medicine and Hematology/Oncology, McLaren of Greater Lansing, 401 West Greenlawn Avenue, Lansing, MI 48910, USA
3Internal Medicine and Rheumatology, Michigan State University, 138 Service Road, A225 Clinical Center, East Lansing, MI 48825, USA

Received 30 March 2014; Accepted 29 April 2014; Published 15 May 2014

Academic Editor: Masataka Kuwana

Copyright © 2014 Shanti Virupannavar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shanti Virupannavar, Anthony Brandau, Carla Guggenheim, and Heather Laird-Fick, “Possible Association of Etanercept, Venous Thrombosis, and Induction of Antiphospholipid Syndrome,” Case Reports in Rheumatology, vol. 2014, Article ID 801072, 4 pages, 2014. https://doi.org/10.1155/2014/801072.